Log in
AF Association
14,917 members17,879 posts

Side effects of Bisoprolol / Beta blocker

Hi,

I'm on Bisoprolol 3.75 mgs daily. For the last couple of weeks I'm experienceing clammy skin, flushed face and sweating from morning to sleep. Does anyone have any sugestion how to control/eliminate this side effect? I've thought of changing me meds but these side effects are common to Beta-blockers.

12 Replies
oldestnewest

Hi, I have exactly the same problem and I'm on the same dose. Unfortunately I've not found any thing that makes it better.

Reply

I take the beta-blocker Metoprolol 2 x 12.5 and have not had any problems with it at all.

Jean

Reply

I was on 2.5mg Bisoprolol which made me tired and feeling tough. I changed to Atenolol 25mg which works almost as well without the same bad side effects.

Reply

Hi

🌺

If this is what the medication is doing to you 😳

I would go back to your GP and change them

If that was me i would not be worried about covering the symptoms from the side effects but be concerned as to what the hell is this drug doing to my body

🌺

1 like
Reply

I,be been on bisoprolol 1.25 for 4 months for svt and missed heartbeats, I,vet gone from an active 69year old to an old woman, feel so tired and have no energy. Waiting for an appointment at Barts hospital London.

2 likes
Reply

Bisoprolol affects different people very differently - I'm on 6.25mg and quite fine, my hubby is on 5mg for high blood pressure and it leaves him permanently tired and feeling really rough. They put him on 10mg and he could barely function...

Reply

Hello. I was on bisoprolol & numerous other medications but my cardiologist took me off them ,almost immediately I felt the benefit of coming off them, They have to be very careful with my medication because of my kidneys heart failure, etc sorry just meant to respond to your question on bisoprrolol ,good luck & hope you get the right one.

Warm 🤗

Peggyxx

1 like
Reply

I'm currently on 10mg bisoprolol and all I can say is you eventually adjust to the symptoms. Years ago 2.5 Was enough to drop my BP and make me feel lousy for an hour after.

Reply

I have been on 10mg a day for 3years never a problem but everyone is different

Reply

I reduced Bisoprapol to 1-25mgs,I couldn't take the 2-5 mags. I feel ok most of the time.

Reply

I am on Bisoprolol, same dose as you and my face goes so red from minimal exertion, I think it will burst, I have to sit with an electric fan blowing directly on it so it cools down . It is effecting my confidence. I told my GP, who wrote to the Cardiologist to change my meds over 8 weeks ago and I am still waiting for an answer.

1 like
Reply

I have been on 10 mg Bisoprolol for 7 years and to begin with the side effects were minimal, just slight breathlessness. However as time has gone on I can now barely function but not sure whether it is the drug or heart failure. I also have a pacemaker.

Reply

You may also like...